# SDR CALA2021072601197

- Difficulty date: July 26, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 70,322 hours, 14,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR PROXIMITY EMERGENCY LIGHT FOUND DAMAGED. R&R FWD GALLEY FLOOR PROXIMITY EMERGENCY PATH LIGHT IAW AMM 33-51-10. GND CHECKS GOODS.
